# SDR UIEA2020112502463

- Difficulty date: November 24, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,175 hours, 20,521 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Rt Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS RT FWD FUEL PUMP.  TRANSFER TO MDDR 138467 MEL 28-22-01 CAT C.  PULLED & COLLARED P-61 G:18 C/B MX ACTION C/W.  MCC NOTIFIED PLACARD INSTALLED.  ITEM 2 RESET GFI, IAW AMM RIGHT AUX FUEL SYSTEM 28-22-00/001.  THIS CLEARS MDDR 138467.  C/B RESET, MCC NOTIFIED, PLACARD REMOVED.
